Skip to main content
Article
Combinatorics of Ramanujan-Slater Type Identities
Integers
  • James McLaughlin, West Chester University of Pennsylvania
  • Andrew Sills, Georgia Southern University
Document Type
Article
Publication Date
1-1-2009
Abstract

We provide the missing member of a family of four q-series identities related to the modulus 36, the other members having been found by Ramanujan and Slater. We examine combinatorial implications of the identities in this family, and of some of the identities we considered inIdentities of the Ramanujan-Slater type related to the moduli 18 and 24.

Publisher
De Gruyter
Comments

This is a preprint of the final published article available at Integers.

Citation Information
James McLaughlin and Andrew Sills. "Combinatorics of Ramanujan-Slater Type Identities" Integers Vol. 9 supplement (2009) ISSN: 1867-0652
Available at: http://works.bepress.com/james-mclaughlin/6/